BibTeX record journals/tkde/LiYM13

download as .bib file

@article{DBLP:journals/tkde/LiYM13,
  author    = {Jing Li and
               Yin David Yang and
               Nikos Mamoulis},
  title     = {Optimal Route Queries with Arbitrary Order Constraints},
  journal   = {{IEEE} Trans. Knowl. Data Eng.},
  volume    = {25},
  number    = {5},
  pages     = {1097--1110},
  year      = {2013},
  url       = {https://doi.org/10.1109/TKDE.2012.36},
  doi       = {10.1109/TKDE.2012.36},
  timestamp = {Tue, 23 Jul 2019 13:38:12 +0200},
  biburl    = {https://dblp.org/rec/journals/tkde/LiYM13.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics